# SDR DHL2004747004

- Difficulty date: March 16, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Frayed
- Location: Cockpit Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S ADJUST LAMP CORD IS FRAYED AND IS ARCING.  INSTALLED CLAMP AND TIGHTEN HARDWARE HOLDING GROUND WIRE PER M/M 20-80-1, OPS CHECKED NORMAL PER M/M 33-10-0.
